# SDR JJBA20130111005

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 30,896 hours, 42,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK INSPECTION,   NOTICED THE FIRST CEILING EMERGENCY LIGHT WAS NOT ILLUMINATING DURING TESTING.  REPLACED THE LIGHT BULB AND PERFORMED AN OPS CHECK WHICH PRODUCED SATISFACTORY RESULTS.
